Jump to content

I made a mistake - I accidentally took too much, took too little, or skipped a dose


caro123

Recommended Posts

  • Moderator

Hi quads-- don't panic it will be fine. Yes, tomorrow go back to your regularly scheduled dose.  It's quite possible that there will be some bigger swings in symptoms for the next several days, but they should settle down and you will return to baseline. The 21st is only a week away, we should see how you are doing before then to decide if it would be a good idea to extend this dose for another week or so.  All in all this should just be a minor hic-up in your taper.  Making a slip like that is such an easy thing to do, just a momentary laps in concentration and you've done it.

20 years on Paxil starting at 20mg and working up to 40mg. Sept 2011 started 10% every 6 weeks taper (2.5% every week for 4 weeks then hold for 2 additional weeks), currently at 7.9mg. Oct 2011 CTed 15oz vodka a night, to only drinking 2 beers most nights, totally sober Feb 2013.

Since I wrote this I have continued to decrease my dose by 10% every 6 weeks (2.5% every week for 4 weeks and then hold for an additional 2 weeks). I added in an extra 6 week hold when I hit 10mg to let things settle out even more. When I hit 3mgpw it became hard to split the drop into 4 parts so I switched to dropping 1mgpw (pill weight) every week for 3 weeks and then holding for another 3 weeks.  The 3 + 3 schedule turned out to be too harsh so I cut back to dropping 1mgpw every 4 weeks which is working better.

Current dose 0.000mg 04-15-2017

 

"It's also important not to become angry, no matter how difficult life is, because you can loose all hope if you can't laugh at yourself and at life in general."  Stephen Hawking

Link to post
Share on other sites
  • Altostrata changed the title to I made a mistake -- I accidentally took too much, took too little, or skipped a dose
  • 1 month later...
  • Administrator

How to set a reminder to take your dose:

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites
  • 1 month later...

Hey SA world,

 

Last night, I fell asleep without taking my med. I’m currently on 2.85 mgs of Mirtazapine, which I take at bedtime because it makes me drowsy, as all of you know. 
 

Local time is 11:30 am. I slept from about 8:30 until 3:30, then woke up and realized I forgot to take my Mirtazapine. I didn’t take it then. 
 

of course, I’m experiencing more anxiety than usual, some lightheadedness. 
 

should I wait to take my dose this evening or take it now? I’ve never missed a dose so I don’t know what to do.

 

thanks—hope everyone is safe and well.

2005-2009 Various ADs and maybe some random Ativan, nothing long-term

2009 Started Celexa 10 mg

2012 Symptoms of depression worsened when I quit drinking, started a course of Viibryd (10 mg), Buspar (5 mg), Xanax

2013 Hospitalized, added Lamictal in the hospital (quit Lamictal cold turkey in 2014)

2014 Switched back to Celexa from Viibryd

2015 Quit Buspar cold turkey

2016 Cut down to 5 mg of Celexa (all seemingly without issues)

June-August 2017 tapered off Celexa

October 2017 Hospitalized for insomnia (quit sleeping entirely)

reinstated w/ Trintellix 5mg (stopped in 1/18) and 7.5 mg of Mirtazapine

Mirtazapine (in mgs) 2/18 5,  6/19 3.5, 9/25/19 3.2, 2/24/20 2.9, 3/2020 2.85, 6/20/20 2.5, 10/3/20 2.3, 11/30/20 2.1, 1/1/21 1.95 3/19 1.86

400 mgs magnesium 1000mgs Vitamin C

Link to post
Share on other sites
  • Administrator

@LiaJ-- you're taking such a small dose, I would take the mirtazapine at your regular time tonight. You might make notes today of the symptoms, for future reference when you're tapering.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites
On 4/14/2020 at 3:55 PM, Altostrata said:

@LiaJ-- you're taking such a small dose, I would take the mirtazapine at your regular time tonight. You might make notes today of the symptoms, for future reference when you're tapering.

Thanks @Altostrata. Somehow it is encouraging to hear you say “you’re taking such a small dose”. 
 

Hope you’re well.

 

 

2005-2009 Various ADs and maybe some random Ativan, nothing long-term

2009 Started Celexa 10 mg

2012 Symptoms of depression worsened when I quit drinking, started a course of Viibryd (10 mg), Buspar (5 mg), Xanax

2013 Hospitalized, added Lamictal in the hospital (quit Lamictal cold turkey in 2014)

2014 Switched back to Celexa from Viibryd

2015 Quit Buspar cold turkey

2016 Cut down to 5 mg of Celexa (all seemingly without issues)

June-August 2017 tapered off Celexa

October 2017 Hospitalized for insomnia (quit sleeping entirely)

reinstated w/ Trintellix 5mg (stopped in 1/18) and 7.5 mg of Mirtazapine

Mirtazapine (in mgs) 2/18 5,  6/19 3.5, 9/25/19 3.2, 2/24/20 2.9, 3/2020 2.85, 6/20/20 2.5, 10/3/20 2.3, 11/30/20 2.1, 1/1/21 1.95 3/19 1.86

400 mgs magnesium 1000mgs Vitamin C

Link to post
Share on other sites
  • ChessieCat changed the title to I made a mistake - I accidentally took too much, took too little, or skipped a dose
  • 8 months later...
Emma7855

Hi all -- I've been taking 4 mg Trileptal for around a year now by crushing a 150 mg tablet, dissolving it in 150 g applesauce, and then taking 4 g of the mixture. Unfortunately I made a huge dosage mistake this week and am hoping someone here can help me out:

  • On Tuesday night I incorrectly weighed out my Trileptal mixture and inadvertently took 7 mg instead of my usual 4 mg; I instantly got a strong reaction and was bedridden all of Wednesday (it felt like I had been severely drugged).
  • On Wednesday night I got a strong reaction when I took 3 mg so left it at that, and again felt drugged on Thursday.
  • On Thursday night I just took 1 mg and again had the same immediate reaction. On Friday I felt slightly better but still had some brain fog.
  • On Friday night I didn't take any Trileptal and felt fine, but on Saturday I woke up with severe brain fog and pain in my brain (the same type of pain that I get when I forget to take my medication -- feels like I'm in Trileptal withdrawal).
  • On Saturday night I took 1.5 mg Trileptal and got a small reaction. On Sunday (today) I again woke up with severe brain fog and pain in my brain.

What should I do now? Try to take more Trileptal to fix the withdrawal? Take less to avoid another adverse reaction? Take small doses throughout the day? Dilute the mixture?

 

Thanks so much. 

PRN = as needed; WDR = withdrawal reaction; ADR = adverse reaction

2007: Started BC pills  2008: Prozac 0 --> 80 mg  2010: Tapered Prozac 80 --> 0 mg  2015: LSD/shrooms/MDMA once; Xanax 0.25 mg PRN; Prozac 0 --> 40 mg; Lamictal 0 --> 150 mg  2018: Tapered Prozac 40 --> 0 mg (WDR); Klonopin 0.125 mg PRN  2019: DC'd BC pills (WDR); Klonopin 0.125 mg PRN; tapered Lamictal 150 --> 35 mg (WDR); Trileptal 0 --> 4 mg   2020: Jan: one BC pill (ADR + hormonal effects); Apr-Jun: curcumin cream daily + Elidel cream PRN (ADR + hormonal effects); Oct: started melatonin 0.375 mg; Nov: acupuncture treatment (ADR + hormonal effects); Dec: tapered off melatonin 0.375 mg

2021: Jan: benzoyl peroxide cream (ADR); Feb: started probiotic; Mar: tapered off probiotic

Current medications: Lamictal 35 mg, Trileptal 4 mg 

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy